International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 187-188
A note on analytic measures
Department of Mathematics and Computer Science, California State University, Long Beach, Long Beach 90840, California, USA
Received 24 March 1988; Revised 27 April 1988
Copyright © 1990 Nakhle Asmar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a compact Abelian group with character group . Let be a subset of such that, for some real-valued homomorphism on , the set is finite for all in . Suppose that is a measure in such that vanishes off of , then is absolutely continuous with respect to the Haar measure on .